Journal de Théorie des Nombres de Bordeaux

Journal de Théorie des Nombres de Bordeaux
Institut de Mathématiques de Bordeaux
Université Bordeaux 1
351, cours de la Libération
F-33405 TALENCE Cedex 5

Version française
| JTNB Home |
Journal de Théorie des Nombres de Bordeaux
ISSN 1246-7405

Electronic version
The summary and abstracts are put online as soon as an issue is published. About eight months later, the full text of papers becomes freely accessible and can be downloaded.

CONTENTS OF VOLUME 8 no. 2 (1996)

  • P. M. Voutier Primitive divisors of Lucas and Lehmer sequences II
  • J. Hancl Irrationality of quick convergent series
  • W. Bosma, P. Stevenhagen On the computation of quadratic 2-class groups
  • A. Laurincikas Limit theorem in the space of continuous functions for the Dirichlet polynomial related with the Riemann zeta-function
  • K Dajani, C. Kraaikamp On approximation by Lüroth series
  • J. Shallit Automaticity IV : sequences, sets, and diversity
  • R. Chapman, P. Solé Universal codes and unimodular lattices
  • F. M. Dekking, Z.-Y. Wen Boundedness of oriented walks generated by substitutions
  • H. Napias A generalization of the LLL-algorithm over euclidean rings or orders
  • A. Bertrand-Mathis Nombres normaux
  • M. B. Levin On the discrepancy of Markov-normal sequences
  • W. Zhang On the mean values of Dedekind sums
  • D. Duverney Propriétés arithmétiques des solutions de certaines équations fonctionnelles de Poincaré
  • P. Moree On the prime density of Lucas sequences
  • F. Soriano Familles d'extensions de corps de nombres -rationnels
  • L. Habsieger A new lower bound for the football pool
  • Contents of the previous issue| Contents of the following issue